List of Articles Published in 1993

B.1993.85.9 Existence of Identity and Related problems in the Space of Entire Dirichlet Series
D.K. Bhattacharya and S. Manna, Vol. 85, No. 1, Febuary 1993
B.1993.85.80 m-Dimensional Discrete orthogonal System Corresponding to Multivariate Dirichlet Distribution
B. D. Agrawal and G. N. Dave, Vol. 85, No. 6, December 1993
B.1993.85.8 Free Convection Flow of Non-Newtonian Fluids Along a Horizontal Plate in a Porous Medium
T. Govindarajulu and M.B.K. Moorthy, Vol. 85, No. 1, Febuary 1993
B.1993.85.79 A Note on Dedekind Sums
Yilmaz Simsek, Vol. 85, No. 6, December 1993
B.1993.85.78 On Almost Semi-Invariant Submanifold of a Lorentzian Para-Sasakian Manifold
Kalpana and G. Singh, Vol. 85, No. 6, December 1993
B.1993.85.77 W_2- Curvature Tensor and Relativistic Gravitation
Debasish Tarafdar and U. C. De, Vol. 85, No. 6, December 1993
B.1993.85.76 Some properties of dF-Spaces
G.M. Deheri, Vol. 85, No. 6, December 1993
B.1993.85.75 θ-Continuous Fuzzy Set Valued Functions on Topological Spaces
S. Malakar, Vol. 85, No. 6, December 1993
B.1993.85.74 On the Asymptotic Orders of an Integral Transform Involving Laguerre Polynomial
Sarjoo Prasad Yadav, Vol. 85, No. 6, December 1993
B.1993.85.73 On Coincidence Point Theorems in T_1 Topological Spaces
Liu Zeqing, Vol. 85, No. 6, December 1993
B.1993.85.72 On A Multiserver Queue with Random Number of Severs Available for Service
V. K. Ramchandran Nair, Vol. 85, No. 6, December 1993
B.1993.85.71 Magnetic Fluid-Based Squeeze Film Between Tow Curved Circular Plates
M.V. Bhat and G.M. Deheri, Vol. 85, No. 6, December 1993
B.1993.85.70 The Plane Rotating Viscous MHF flows
C.S. Bagewari and Siddabasappa, Vol. 85, No. 6, December 1993
B.1993.85.7 A Unified Multiple Fractional Integral Formula
Neelima Gaur, Vol. 85, No. 1, Febuary 1993
B.1993.85.69 The Edge-Outer coarseness of Complete Graphs
D.G. Akka and S. V. Pamnshetty, Vol. 85, No. 6, December 1993
B.1993.85.68 Generalized Polynomial of Several Variables
Rajesh Pandey, Vol. 85, No. 6, December 1993
B.1993.85.67 Affine Connexions in an Almost Grayan Manifold
S. N. Pandey and R. H. Ojha, Vol. 85, No. 6, December 1993
B.1993.85.66 Series of Bessel Functions of Different Orders and Bessel Polynomials
Shahwar f. Ragab, Vol. 85, No. 6, December 1993
B.1993.85.65 On Pseudo Conformally Symmetic Manifolds
U.C. De and H. A. Biswas, Vol. 85, No. 5, October 1993
B.1993.85.64 Generalizations of the Cauchy Schwarz and Holder Inequalities , II
C.J. Eliezer, B. Mond and J. E. Pecaric, Vol. 85, No. 5, October 1993